# SDR QXEA0002069

- Difficulty date: July 28, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REAR PRESSURE BULKHEAD BL 1250R HAS TWO SHREADED RIVETS AND THREE CRACKS ON VERTICAL ATTACH ANGLE BETWEEN BEAMS 6 AND 7.  REPAIRED IAW FOKKER SRM 51-31-01, 51-10-05 AND 51-11-04.
